Depression can present itself with physical symptoms. I have had many of these symptoms, and have even been to hospital, where everything was negative. With anti-depressant medication I am now feeling very well.
People are surprised that depression can give so many different physical symptoms.
Hi and welcome to the forum,
Well I am sure that you know your hashimotos causes migraines by itself. I have manic depression which is a severe form of the depression. In my experience I don't receive any migraines from the depression, but everyone is different. Stress and anxiety along with grief can cause major headaches. Anyway you will have to fight the headache, or migraines, most likely with some medicine. If you have good insurance look into maxalt. It is a great migraine medicine and I have seen the effects on people with horrible migraines and it works wonderfully for them.
Hi can I ask what type of meds are you on? i am terrified of antidepressants.
You probably won't like my reply, as I am on 150mg Effexor, which has bad publicity due to withdrawing from it. I am 72 and have been on different anti-depressants for over 20 years. Effexor is the best yet. It has got rid of my depression, anxiety and panics.
I think it is the right drug for me, as I am doing so well on it. I have never been afraid of taking anti-depressants, as I hate depression. Anti-depressants help me so much.
It is all personal choice of course.
Hi and thank you for your response. Did you have bad side effects while taking them and what do you mean it is the best. What are they suppose to do? I really want to feel better and I believe God has given wisdom to man to help us but the stigma of ad's just scare me along with the side effects. Thank you.
Hi there. Yes some anti-depressants do have side effects, and it can take trying different ones until you find the right one for you. I do not have any side effects with Effexor, and that is why I am so glad to be on it. That is why it is the best for me.
I can't pretend that I have not been on other anti-depressants that have given me side effects. I can understand why you don't want to be trying different anti-depressants until you find the right one for you. We all react differently to these drugs, and what suits one person, does not suit another. For instance, Prozac was the worst drug I ever tried. Other people find it helps them.
Effexor gives some people side effects, but not me.
I do not know what to advise you. I have really bad depression if I am not taking anti-depressants. I have tried to do without a number of times, but I know I must take them. Some people manage depression without taking drugs. It is up to the individual.
I think it depends how bad your depression is and if you think you can manage without the help of drugs. I could not survive without anti-depressants as my depression is so severe. It is wonderful to feel well with their help.
I have had migraines since I was in my teens, and still get them from time to time, but they are not due to my anti-depressants. Worst migraines I had was when I was on HRT. Again, you see, different drugs, affect different people.
It is a personal choice what to do, and not an easy one. Sorry I cannot really say what is best for you. Only you can decide.